Publication detail
Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations
ČERMÁK, J. DVOŘÁKOVÁ, S.
Czech title
Ohraničenost a asymptotické vlastnosti řešení některých lineárních a sublineárních diferenčních rovnic
English title
Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations
Type
journal article - other
Language
en
Original abstract
This paper discusses some asymptotic properties of a delay difference equation in the linear and sublinear form. Applications of the main result to particular cases yield effective asymptotic critera for important difference equations.
Czech abstract
Článek diskutuje asymptotické vlastnosti řešení zpožděné diferenční rovnice v lineárním a sublineárním tvaru. Aplikace hlavního výsledku na speciální případy dávají efektivní asymptotická kritéria pro důležité diferenční rovnice.
English abstract
This paper discusses some asymptotic properties of a delay difference equation in the linear and sublinear form. Applications of the main result to particular cases yield effective asymptotic critera for important difference equations.
Keywords in Czech
Lineární and sublineární diferenční rovnice, ohraničenost, asymptotické chování
Keywords in English
Linear and sublinear difference equation, boundedness, asymptotic behavior
RIV year
2012
Released
08.02.2012
Publisher
Elsevier
ISSN
0893-9659
Volume
25
Number
2
Pages from–to
813–817
Pages count
5
BIBTEX
@article{BUT76076,
author="Jan {Čermák} and Stanislava {Dvořáková},
title="Boundedness and asymptotic properties of solutions of some linear and sublinear delay difference equations",
year="2012",
volume="25",
number="2",
month="February",
pages="813--817",
publisher="Elsevier",
issn="0893-9659"
}